# SDR IXXA090047O

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,314 hours, 25,437 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Amplifier
- Part number: 2588533901
- Part serial: 0050383
- Condition: Defective
- Location: Nr 2 Compass
- Part time: 83,314 hours, 25,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 2 COMPASS SYS PRECESSED EXCESSIVELY. CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED NR 2 INSTRUMENT AMP RACK.  OPS CHECK GOOD IAW MM 34-20-2. ACFT WAS RETURNED TO SERVICE.
